Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Total positivity of fundamental solutions of parabolic equations


Authors: Samuel Karlin and James McGregor
Journal: Proc. Amer. Math. Soc. 13 (1962), 136-139
MSC: Primary 35.62
DOI: https://doi.org/10.1090/S0002-9939-1962-0132925-5
MathSciNet review: 0132925
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Karlin and J. McGregor, Coincidence probabilities, Pacific J. Math. 9 (1959), 1141-1164. MR 0114248 (22:5072)
  • [2] -, Classical diffusion processes and total positivity, J. Math. Anal. Appl. 1 (1960), 163-183. MR 0121844 (22:12574)
  • [3] H. P. McKean, Jr., Elementary solutions for certain parabolic partial differential equations, Trans. Amer. Math. Soc. 82 (1956), 519-548. MR 0087012 (19:285b)
  • [4] I. J. Schoenberg, On smoothing operations and their generating functions, Bull. Amer. Math. Soc. 59 (1953), 199-230. MR 0056042 (15:16d)
  • [5] D. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1941. MR 0005923 (3:232d)
  • [6] F. Gantmacher and M. Krein, Sur les matrices complètement non négatives et oscillatoires, Compositio Math. 4 (1937), 445-476. MR 1556987

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.62

Retrieve articles in all journals with MSC: 35.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0132925-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society